# SDR A6WA200940686

- Difficulty date: October 16, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 17,031 hours, 15,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 60131113124
- Condition: Damaged
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FOUND WITH ELONGATED HOLE BTWN FS 280 AND FS 295 AT LBL 9.  BEAM BTWN FS 280 TO FS 295 AT LBL 9 REPLACED IAW SRM 51-42-06.  (K)
